# SDR COEA2012080306807

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,335 hours, 37,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MAJOR REPAIR:  DENT 2.3 INCHES FORWARD OF FR 16, .03 INCHES BELOW LAP JOINT EDGE AT STR 17L.  REPAIRED SINGLE RIVET REPAIR IAW ATR72 STRUCTURAL REPAIR MANUAL.
